advertisement
Question
Posted by: Amanda | 2007/12/12

Eczema?

Hi
I just wanted to know if i had eczema. I did read your "head to toe" feature and it does sound similar, but let me give you some back round history. I did go to my GP but she said that i was "Hypo-allergic" as a result of being allergic to the pill. So i went off the pill and its been 5 months now and im still getting these rashes (almost like little flea bites that pop up in any arb area and then after a minute or two of intense itchiness ... disappear). I have always had sensitive skin since i was young ... such as allergic to perfumes and bubble bath and certain soaps but never to this extreme. My family does have a history of asthma, although i dont have it, but could these rashes be linked ... or is the pill maybe still in my system?
Thank-you
Amanda

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Amanda
No the pill should not be in your system still. Try taking a long acting antihistamine like Zyrtec or Loratidine at night?
Your doctor can check your IGE with a blood test - if very high, she could refer you to an allergy clinic.
See http://www.allergy-clinic.co.uk/urticaria.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement